# SDR UIEA2024052300429

- Difficulty date: June 12, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 117,035 hours, 21,085 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Spar Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW #3 MAIN TANK MID SPAR WEB AFT FACE BETWEEN WS 382.22 AND WS 411.41 AREA FOUND 2EA FASTENER HOLE CRACK( MID SPAR WEB 2EA FASTENER HOLES CRACK AREA REPAIRED AS PER RI-57-20-16903 REV.A. NO FURTHER DEFECTS NOTED. )
